MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,EACH

Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,EACH
Catalog Number MDS138007H
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
WARMER,HEEL,INFANT,GEL PK,EACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
camilla allen
three lakes drive
northfield, IL 60093--275
MDR Report Key50176016
Report Number1417592-2026-13963
Device Sequence Number13233322
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public10080196719655
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138007H
Device Lot NumberVN25169A9
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown